Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6427
Title: A note on convergences in commutative groups
Authors: Zanolin, Fabio
Issue Date: 1981
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Fabio Zanolin, "A note on convergences in commutative groups", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 13 (1981), pp. 79-86.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
13 (1981)
Abstract: 
Ogni struttura di convergenza sequenziale $\mathcal{L}$, definita
su un sottoinsieme X di un gruppo commutativo (G, + ), viene estesa
ad una convergenza $\widetilde{\mathcal{L}}$ su G che sia compatibile
con la addizione, in modo tale che se G è il gruppo commutativo libero
su X, allora il passaggio da $\mathcal{L}$ a $\widetilde{\mathcal{L}}$
conserva l'unicità del limite e la proprietà universale dei gruppi
liberi.

Given a star multivalued sequential convergence structure$\mathcal{L}$,
on a subset X of a commutative group (G, + ) , we extend $\mathcal{L}$
to a convergence $\widetilde{\mathcal{L}}$ on G which is compatible
with respect to +, in such a way that the passage from $\mathcal{L}$
to $\widetilde{\mathcal{L}}$ maintains the uniqueness of the limit
and the universal property for free groups, whenever G is the free
commutative group on X.
URI: http://hdl.handle.net/10077/6427
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.13 (1981)

Files in This Item:
File Description SizeFormat
ZanolinRendMat13.pdf506.35 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

557
checked on May 27, 2019

Download(s)

242
checked on May 27, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.